English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Lyman-line asymmetries in quiescent prominences

MPS-Authors
/persons/resource/persons22915

Gunár,  S.
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons23804

Heinzel,  P.
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons20252

Anzer,  U.
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gunár, S., Heinzel, P., Anzer, U., & Schmieder, B. (2008). On Lyman-line asymmetries in quiescent prominences. Astronomy & Astrophysics, 490(1), 307-313. doi:10.1051/0004-6361:200810127.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A5B7-9
Abstract
There is no abstract available